Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2015, Article ID 517647, 5 pages
http://dx.doi.org/10.1155/2015/517647
Research Article

Sharp Power Mean Bounds for the One-Parameter Harmonic Mean

1School of Mathematics and Computation Sciences, Hunan City University, Yiyang 413000, China
2Department of Mathematics, Huzhou University, Huzhou 313000, China

Received 3 November 2014; Accepted 27 April 2015

Academic Editor: David R. Larson

Copyright © 2015 Yu-Ming Chu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We present the best possible parameters and such that the double inequality holds for all and with , where    and and are the power and one-parameter harmonic means of and , respectively.